stim overdose will cause your body to want to shutdown and leave you feeling exhausted and not stimulated at all....
Thanks for all the answers. I really enjoy this forum
With that said, the geranamine crash is something awful and you're describing exactly how I feel about 2-3 hours after I take the stuff.
Advanced Muscle Science
Good to see we do something of similar nature
iForce Nutrition Representative
iTrain. iCompete. iDominate…iForce!
They are doing something similar in our NICU with the SpO2 ranges. Ridiculous. Alarms going off constantly. I had to get out of there when I was on rotation through all the units (general care, PICU, NICU). I left every morning with my back hurting because the cribs/isolettes only go so high and I was constantly bending over to do my work. That and the nurses (here anyway ) are a bunch of bitches. Couldn't stand the attitudes. Finally settled on the PICU, but now I can't stand some of my other RT coworkers. Why are women such effin' drama queens! Awesome to meet another healthcare worker though! And a male too. Few and far in between. My fiance (a nurse as well) hates that I'm in a woman-dominated work environment